RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2006, Issue 11, Pages 38–59 (Mi at1297)  

Adaptive suboptimal systems with a variable dimension of the vector of adjustable parameters

V. A. Bondarko

Saint-Petersburg State University

Abstract: A short review is presented of the methods of recurrent aim inequalities, which is the trend developed by V. A. Yakubovich in the theory of adaptive systems. Two new problems are also considered of the suboptimal (in the minimax sense) adaptive control of minimum-phase discrete and continuous objects of the unknown order with delay. In passing, a solution is found of the suboptimal problem for continuous objects with known parameters and a criterion is defined of the minimum phasing of the discrete model for a continuous object in the case when the delay is not a multiple of the discretization period. As an adaptive algorithm, the finite-convergent algorithm shows up for the solution of the counting system of recurrent aim inequalities with a variable number of adjustable parameters, which stabilizes only on completion of transient processes.

Full text: PDF file (310 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2006, 67:11, 1732–1751

Bibliographic databases:

PACS: 02.30.Yy
Presented by the member of Editorial Board: Б. Т. Поляк

Received: 06.02.2006

Citation: V. A. Bondarko, “Adaptive suboptimal systems with a variable dimension of the vector of adjustable parameters”, Avtomat. i Telemekh., 2006, no. 11, 38–59; Autom. Remote Control, 67:11 (2006), 1732–1751

Citation in format AMSBIB
\Bibitem{Bon06}
\by V.~A.~Bondarko
\paper Adaptive suboptimal systems with a~variable dimension of the vector of adjustable parameters
\jour Avtomat. i Telemekh.
\yr 2006
\issue 11
\pages 38--59
\mathnet{http://mi.mathnet.ru/at1297}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2275454}
\zmath{https://zbmath.org/?q=an:1195.93064}
\transl
\jour Autom. Remote Control
\yr 2006
\vol 67
\issue 11
\pages 1732--1751
\crossref{https://doi.org/10.1134/S0005117906110026}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33751521812}


Linking options:
  • http://mi.mathnet.ru/eng/at1297
  • http://mi.mathnet.ru/eng/at/y2006/i11/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:136
    Full text:62
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020